Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fever after vaccination, no relief with paracetamol, done TLC and hemoglobin test. Treatment?

My 7 month old baby s hemoglobin count is 9.0 and TLC is 17,600....he is suffering with high fever since morning.... paracetamol is also not showing and improvement. He had is vaccination shots on 18/05/12 morning. Fever occurred on the evening of 18th. It stayed till 2 days and condition improved on 20th afternoon. Now please tell me how should I proceed.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Thank you for your query. The reports suggest that you child is anaemic and has some infection. Since the complete report is not there it is difficult to suggest what type of infection is there. I suggest that you consult your pediatrician who would guide you to the correct line of management.

Wishing your baby a speedy recovery.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor